# SDR AUS20020290

- Difficulty date: January 25, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2720039039
- Condition: Faulty
- Location: Door Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) CARGO DOOR WARNING SWITCH FAULTY.
